MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD MAXZERO PRESSURE RATED EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD MAXZERO PRESSURE RATED EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ5309
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd maxzero pressure rated extension set was cracked.The following information was provided by the initial reporter: maxzero cracked with vacutainer connection additional information received from the customer: when was this defect observed? during or before use? on (b)(6) 2025, at 1345 in (b)(6) adult ed.While starting an iv on a patient.10ml syringe was attached to the distal end of the extension set before attaching the proximal end to the angiocath needle hub.When blood return entered the extension tubing set, the connection tubing popped off and fell into the bed.The hub remained connected to the angiocath allowing free flow of blood.Any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.No adverse event for either.Was there any leak? yes.Blood was able to free-flow from the angiocath through the luerlock collar when the tubing popped off.Can you please provide the material and lot number associated with reported issue? bd maxzero ref: mz5309 lot#: 25099006.
 
Additional Manufacturer Narrative
One photo was received for quality evaluation.The photo shows that a luer cracked into a maxzero connector.The customer complaint of component damage was confirmed.A root cause analysis could not be conducted because a physical sample was not provided.A device history record review for model mz5309 lot number 25099006 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD MAXZERO PRESSURE RATED EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23565739
Report Number9616066-2025-03491
Device Sequence Number10205797
Product Code FPA
UDI-Device Identifier10885403242083
UDI-Public(01)10885403242083(11)250901(17)280831(10)25099006
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZ5309
Device Lot Number25099006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date11/16/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown